# SDR SIMA20140724011

- Difficulty date: July 24, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 10,262 hours, 6,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DS55 & DS54 ARE INOPERATIVE.  R & R EPSU NR 4 & BATTERY PACK FOR EMER LIGHTS DS55 & DS54 IAW AMM 33-51-17.  ALSO FOUND LOOSE CONNECTIONS.  RECONNECTED & OPERATIONS CHECKED GOOD.
